# SDR DXTA2022022457310

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 2,442 hours, 1,606 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APU SMOKE: APPROXIMATELY 2 MINUTES AFTER APU START WITH BLEED AIR ON SMOKE FILLED CABIN.   BLEED AIR OFF AND SMOKE DISSIPATED. /// CORRECTIVE ACTION /// REMOVED AND REPLACED APU ASSY PER CE680A AMM 49-10-00 OPS AND LEAKS CHECKS GOOD.
